# SDR IXXA20230421001

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26154
- Aircraft time: 65,887 hours, 25,721 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Part number: 112N10082
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B T/E AFT SPAR LOWER CHORD HAS CORROSION BETWEEN APPROX. W/S 820 TO 832.
